# SDR SWAA2019031330580

- Difficulty date: February 19, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810449
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 222BF DAMAGED UPPER SURFACE PLIES.  REPAIRED PANEL IAW SRM & DWG. (BETWEEN BS. 270 TO BS. 420)
